On genuine Lupa\c{s}-Beta operators and modulus of continuity

Document Type : Research Paper


1 Netaji Subhas Institute of Technology New Delhi, India

2 Department of Mathematics, National Technical University of Athens, Zofrafou Campus, 15780 Athens, Greece

3 Department of Mathematics, IMS Engineering College Ghaziabad-201009, (UP), India


In the present article we discuss approximation properties of genuine Lupa\c{s}-Beta operators of  integral type. We establish quantitative asymptotic formulae and a direct estimate in terms of Ditzian-Totik modulus of continuity. Finally we mention  results on the weighted modulus of continuity for the genuine operators.


Volume 8, Issue 1
July 2017
Pages 23-32
  • Receive Date: 14 April 2016
  • Revise Date: 24 November 2016
  • Accept Date: 14 February 2017